MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STATURE FEMUR SIZE 4 RIGHT POR; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STATURE FEMUR SIZE 4 RIGHT POR; KNEE COMPONENT
Model Number KFTCPN4R
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient has pain on right knee and on film there appears to be signs of implant loosening.All implants were removed and replaced with odc implants.

Brand Name
ADVANCE STATURE FEMUR SIZE 4 RIGHT POR
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9812036
Report Number3010536692-2020-00202
Device Sequence Number3119064
Product Code JWH
UDI-Device IdentifierM684KFTCPN4R1
UDI-PublicM684KFTCPN4R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCPN4R
Device Catalogue NumberKFTCPN4R
Device Lot Number027412011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date09/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;